# SDR 2005UALA00520

- Difficulty date: June 7, 2005
- Submitted: June 14, 2005
- Operation: Air carrier
- Aircraft: N796UA
- Make and model: Boeing 777222
- Aircraft serial: 26931
- Aircraft time: 32,533 hours, 4,926 cycles
- Engine: Pwa PW4090
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 78941
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL INOP AT SEAT 3F.  LIGHT ASSEMBLY WAS REPLACED.
